# SDR C2XA07ON037

- Difficulty date: December 9, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 12,646 hours, 10,322 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 346000731
- Part serial: 16173F1
- Condition: Discharged
- Location: Baggage
- Part time: 16,988 hours, 15,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7756 - LAX TO LAX - DURING GROUND HANDLING BY TOWING CREW BOTH BAGGAGE FIRE BOTTLES WERE DISCHARGED.  MX AT LAX REMOVED AND REPLACED BOTH FIRE BOTTLE AND AIRCRAFT WAS RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
